# SDR SWAA2023111513984

- Difficulty date: October 23, 2023
- Submitted: November 15, 2023
- Operation: Air carrier
- Aircraft: N422WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29826
- Aircraft time: 72,222 hours, 42,818 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

B.S. 663 LOWER COMPOSITE BULKHEAD UPPER ATTACH ANGLE IS CRACKED AT L.B.L. 45; W.L. 165.<[01] VERIFIED COMPLETE ALL STEPS; MEASUREMENTS TABLE OK; CARD COMPLETE.
